Injecting 9T9T9T code into Word Docs after saving as PDF

New Here ,
Apr 29, 2021 Apr 29, 2021

Copy link to clipboard

Copied

I have a font installed on my computer called Avenir. It is not a common font so when I author documents and send them to others for review (who many not have Avenir installed), I save a copy of the Word doc as a PDF. This allows the document to maintains the "look and feel" that the final published copy will have without requiring the review team to have the special font. 

I've started to notice that when I do this, Adobe is seemingly injecting a font into the Word document that is messing up my styling sheet. When I come back to the document for edits or versioning, all these tiny little dots/periods litter the document, and I end up having to undo all this strange coding. 

For example, something that should read: "... select Reset to Default."

Looks like this : "...select .Reset. to. .Default.." or when the style is removed: ""... select 9T9T9TReset9T9T9T 9T9T9Tto9T9T9T 9T9T9TDefault9T9T9T.

 

How do I stop this from happening?

 

I am using Office 360 and Adobe Acrobat Pro 2017

*Also posted question in the Acrobat Online Forum - I appologize for the duplication, I'm new to this community!

TOPICS
General troubleshooting, How to

Views

32

Likes

Translate

Translate

Report

Report
Community Guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
no replies

Have something to add?

Join the conversation